# SDR USAA2014032400015

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 44,552 hours, 16,428 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP1653125
- Part serial: 1032H8946
- Condition: Cracked
- Location: Cockpit
- Part time: 44,551 hours, 16,427 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM CLT TO ORD, CREW REPORTED THE CAPTAIN'S SLIDING WINDOW CRACKED IN FLIGHT AT FL360.  FLIGHT RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  R & R THE CAPTAIN'S SLIDING WINDOW PANEL IAW JOB CARD 26L21156001.  AS PRECAUTIONARY, R & R LT WINDOW HEAT COMPUTER IAW AMM 30-42-34, CHECKED GOOD.
